MathSciNet Relay Station
MathSciNet bibliographic data
MR1651746 65D05 (42C15 65T99)
Chen, Zhongying; Micchelli, Charles A.; Xu, Yuesheng A construction of interpolating wavelets on invariant sets. Math. Comp. 68 (1999), no. 228, 1569–1587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement